# SDR ARWA0010717

- Difficulty date: July 11, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N30UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45888
- Aircraft time: 59,172 hours, 50,346 cycles
- Engine: Pwa JT3D3B
- Engine time: 42,791 hours, 27,419 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Clogged
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AT LEVEL 31.0 NR 3 ENGINE FLAMED OUT, RESTARTED ENGINE FOLLOWING ABNORMAL CHECK LIST PROCEDURES.  REMOVED AND REPLACED FUEL FILTERS OF NR 3 FUEL TEMPERATURE REGULATOR IAW MM 73-11-1, NO LEAKS NOTED.  OPERATIONAL CHECK ON RUN UP IAW MM 71-00, FOUND NORMAL.  NO DISCREPANCIES NOTED.
